Radiation Recall Reaction Induced by Levofloxacin

January 2008 | Volume 7 | Issue 1 | Case Report | 64 | Copyright © 2008

CPT Sunghun Cho MC, USA, CPT Jennifer J. Breedlove MC, USA, Sean T. Gunning MD Grace Sun MD, Carina A. Wasko MD, Sylvia Hsu MD

Abstract

We present a case of a 55-year-old female with breast cancer who developed radiation recall dermatitis (RRD) 3 years later after administration of levofloxacin. A vast majority of cases occur after administration of chemotherapeutic medications; however, a review of literature implicates increasing numbers of nonchemotherapeutic agents and supplements in RRD. Although the pathophysiology of RRD has yet to be elucidated, the implication of more nonchemotherapeutic agents may favor a drug hypersensitivity etiology. To our knowledge, this is the first report of RRD secondary to levofloxacin.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles